# SDR AALA961545

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 2424 · AC Regulator
- Part: Gen Contl Unit
- Part number: M740120B
- Condition: Defective
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: H, B
- Precautionary procedure: A

## Discrepancy

JFK - FLT 611 - AFTER TAKEOFF JFK DURING CLIMB-OUT, NR 2 ENGINE GENERATOR FAULT ACCOMPANIED BY REPORT OF BURNING ODOR IN CABIN.  AIRCRAFT RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 GENERATOR CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
